The Axiom of choice in Quine's New Foundations for Mathematical Logic

Journal of Symbolic Logic 19 (2):127-128 (1954)
Download Edit this record How to cite View on PhilPapers
Abstract
This article has no associated abstract. (fix it)
Keywords
No keywords specified (fix it)
PhilPapers/Archive ID
SPETAO-14
Upload history
Archival date: 2019-02-17
View other versions
Added to PP index
2015-02-05

Total views
195 ( #30,641 of 2,448,730 )

Recent downloads (6 months)
23 ( #28,315 of 2,448,730 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.